# SDR FDEA202110262625

- Difficulty date: October 26, 2021
- Submitted: October 27, 2021
- Operation: Air carrier
- Aircraft: N787FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26685
- Aircraft time: 74,666 hours, 28,713 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: None
- Part number: 114N30127
- Condition: Delaminated
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/W #5 SLAT LOWER I/B T/E HAS DELAMINATION REPAIRED AREA PER B757 SRM 57-43-07-2R AND 51-70-17-0G
